MathSciNet Relay Station
MathSciNet bibliographic data
MR984781 (90c:26062) 26D15
Avram, Florin; Brown, Lawrence A generalized Hölder inequality and a generalized Szegő theorem. Proc. Amer. Math. Soc. 107 (1989), no. 3, 687–695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement